# SDR SWAA2019062734209

- Difficulty date: June 26, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 20,378 hours, 8,907 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 24C292591
- Condition: Out Of Adjust
- Location: R1 Door Girt Bar
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR DIFFICULT TO STOW, OUT OF ADJUST.         / ADJUSTED BAR HOOK IAW SIP AND MM.
